# SDR AALA20110321TUL08

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON THRESHOLD BEAM AND EMITTING FROM UNDER STAINLESS REPAIR DOUBLER STATIONS 1155 TO 1212.  INSTALLED NEW DOOR BEAM PER AARD 51-10-00-5 AND EA MD80-53-015817.
